# SDR SWIA202052886

- Difficulty date: September 3, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Shaft
- Condition: Worn
- Location: E/E Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AVIONICS DOOR HANDLE'S SHAFT ASSEMBLY APPEARS TO HAVE EXCESSIVE PLAY FROM WORN COMPONENTS.  C-CHECK RO 9/27/2020.  REMOVED AND INSTALLED NEW AVIONICS DOOR HANDLE HOUSING, REF CRJ700 SRM AND DWG.  NO LEAKS NOTED.  COMPLIED WITH TASK CARD.
